# SDR SWAA2021100826312

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT FWD ENTRY DOOR AT PASSENGER CABIN (1 EA) ; 2021-369717 / [01] REPLACED EMERGENCY LIGHT FWD ENTRY DOOR AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-01-960-801 STEP 2.C(1)(A)3) AND 2.C(1)(C) AND 2.C(4) TEST IS OK.; [02] STEP 1 WAS CORRECTED. REPLACED EMERGENCY LIGHT FWD ENTRY DOOR AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-01-960-801 STEP 2.C(1)(A)3) AND 2.C(1)(C) AND 2.C(3);(4) TEST IS OK.; [03] REPLACED EMERGENCY LIGHT FWD ENTRY DOOR AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-01-960-801 STEP 2.C(1)(A)3) AND 2.C(1)(C) AND 2.C(3);(4) TEST IS OK.
